Unitäre Matrizen in Galoisfeldern.

J.S. Frame

Commentarii mathematici Helvetici (1934/35)

  • Volume: 7, page 94-102
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Frame, J.S.. "Unitäre Matrizen in Galoisfeldern.." Commentarii mathematici Helvetici 7 (1934/35): 94-102. <http://eudml.org/doc/138630>.

author = {Frame, J.S.},
journal = {Commentarii mathematici Helvetici},
keywords = {group theory},
language = {eng},
pages = {94-102},
title = {Unitäre Matrizen in Galoisfeldern.},
url = {http://eudml.org/doc/138630},
volume = {7},
year = {1934/35},

AU - Frame, J.S.
TI - Unitäre Matrizen in Galoisfeldern.
JO - Commentarii mathematici Helvetici
PY - 1934/35
VL - 7
SP - 94
EP - 102
LA - eng
KW - group theory
UR - http://eudml.org/doc/138630
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.